Pancreatite acuta grave da farmaci anti-HIV

25.00

COD: 2002_04_439-444 Categorie: ,

B. Battillocchi, A. Salvio, V. Vermeil, S. Stefanini, L. D’Amore, R. Dandolo, P. Negro

Ann. Ital. Chir., LXXIII, 4, 2002

La mia nuova descrizione qui!

Price of a print issue €25.00

Acute pancreatitis in patients with HIV infection is unfrequent and often not recognized. Autopsies performed on patients died for different pathologies show pancreatic lesions approximately in 50% of cases. The etiological factors associated with acute pancreatitis are related to HIV infection and particularly to drugs used to treat the syndrome or to prevent opportunistic infections. We report a case in a 38 years old male patient with AIDS without risk factors for acute pancreatitis in which the disease developed while taking Stavudine, Lamivudine and Indinavir. His conditions improved with intensive medical therapy. The subsequent medical course became complicated. The patient died after 75 days for severe abdominal haemorrhage. A review of the literature reports several cases of A.P. in HIV patients mainly related to opportunistic infections. Many authors regard the medical treatment of HIV syndrome as etiological factor but a casual relationship was never demonstrated. The aim of the present paper is to underline that besides Lamivudine also Stavudine and Indinavir might be related to acute pancreatitis. Clinical and laboratory investigations in HIV patients are therefore indicated for an earlier diagnosis and treatment.

0

Utilizzando il sito, accetti l'utilizzo dei cookie da parte nostra. maggiori informazioni

Questo sito utilizza i cookie per fornire la migliore esperienza di navigazione possibile. Continuando a utilizzare questo sito senza modificare le impostazioni dei cookie o cliccando su "Accetta" permetti il loro utilizzo.

Chiudi